Topics
 

初等部 - アナフィラキシー対応トレーニング
Elementary - Anaphylaxis Training

2013.06.05

4月2日、地元薬局様のご好意で、養護教諭と初等部教員の二名がエピペン注射液に関する講習を受講しました。急性の全身性かつ重度なアレルギー反応の一つである、アナフィラキシーショックの症状やエピペン使用について学び、トレーニング用のエピペンを使った実習を行いました。
昨年末他県で、小学校の給食でアナフィラキシーショックによる死亡事例があったことは記憶に新しいことと思います。ショック症状を訴えた児童に対し、学校側の理解不足により、保護者から預かっていた自己注射薬を使用せず、救急搬送。残念ながら死亡となりました。アレルギーを持つ子どもが多い現在、学校の危機管理のあり方が問題視されています。本校では、教職員が正しい知識を持ち、緊急時の迅速な対応ができるよう取り組みを行っています。
Thank to a kind arrangement by a local pharmacy, our school nurse and teacher had an opportunity to attend a course in epinephrine pen on April 2. They learned about symptoms of anaphylaxis, one of the most severe acute allergic reactions, and how to appropriately use an epinephrine pen with a training kit.
Many people still remember that an elementary school student died after eating school lunch at the end of last year because of anaphylaxis. She was taken away in an ambulance without using self-administered epinephrine left in the school by her parents. The school’s lack of understanding about anaphylaxis resulted in her death. Crisis management of allergic reactions in school has been much discussed these days because there are many children with allergies. We have implemented numerous efforts to educate teachers and staff about the correct information and ways to deliver prompt responses to emergencies.  
img1 img2